Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 511-514
http://dx.doi.org/10.1155/S016117129400075X

CR-submanifolds of a locally conformal Kaehler space form

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110 025, India

Received 14 November 1991; Revised 20 May 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Hasan Shahid, “-submanifolds of a locally conformal Kaehler space form,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 511-514, 1994. doi:10.1155/S016117129400075X